Nearly died because of Levaquin

by T
(Newfield, Nj, Us)

I was prescribed Levaquin for an acute reoccuring sinus infection, which now I was told, I should have never been prescribed this drug.

It is to my knowledge after the fact that Levaquin is a last effort resort in antibiotics, that means if you are dying from MRSA, you would want to take these sort of antibiotics or as some have said an attack of anthrax.

Physicians should not prescribing these anti biotics for a simple infection. They are too toxic. I would rate fluroquinolones as the Chemotherapy of antibiotics.

I had a severe allergic reaction to Levaquin, tongue, throat, eyes, mouth swelled up, hives, joint pain unbelievable, worse than any flu. That was in June of 2010,

I have had long term problems with tendonitis of the shoulders, knees,feet, hands, the most painful is the feet with Plantar faciitis,and the Achilles tendon is getting weak in both legs. I had a bout with shoulder pain a month ago around the rotator cuff, had a cortisone injection, it relieved some of it, but it coming back again and now affecting the other shoulder and my hands.

Most attorneys do not help those with tendonitis of the joints, they want the serious injuries, like torn tendons etc, and the remainder of us who were healthy before taking this poison are now disabled because of it, and no one is covering us.

As I read the horror stories of how this and other quinolones have physically injured people, I wonder if the risks do out way the benefits of these drugs, as I stated before, they should be only given to patients, as a last effort to save their life, not for simple infections.


Joshua Answers:

Hello T.

Thanks for writing in and sharing your experience.

Yes, Levaquin is a powerful, broad-spectrum, shotgun approach antibiotic.

And it's being prescribed for acne! Crazy.

It's a good question, do the risks outweigh the benefits. For life threatening situations, probably. For non-life threatening situations where there are plenty of other so much.

Not when up to 30% of patients who have taken Levaquin get Levaquin Tendonitis or worse. Officially it's a 1%-3% incidence of side effects, but some researchers point to a host of systemic and neurologic problems as coming from fluoroquinolone antibiotic use (this makes up for the up to 30% statistic).

The best I have to offer you is the information on my Levaquin Tendonitis Treatment page, and the The Levaquin Tendonitis Solution ebook Kerri spent months scouring current research and medical literature for.

Unfortunately, as you alluded to with your lawyer statement, the medical industry isn't that worried about your problems, and the pharmaceutical industry certainly isn't. Not when millions of prescriptions for Levaquin are regularly, ongoingly handed out/sold.

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Comments for Nearly died because of Levaquin

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 31, 2010
by: T

Thank you Joshua, at least you are informing the public of the side effects and potential disabilities from taking fluroquinolones. At least people like myself can read about how these drugs have seriously effected people and not for the best.

It is hard sometimes and very frustrating, especially when medical doctors tell you, that these drugs do not cause any of these side effects, and if they do it's very rare. I say if that was the truth people would not have these issues and I suppose all of these patients with torn tendons and are just making this stuff up, not to mention all the other life threatening side effects these medications cause.

Thank you Joshua for educating the public, I find your site very informative, and I wish I would have read it before taking Levaquin. They mention the black box warning on Levaquin and fluroquinilones, I never received that warning, just a print out from the pharmacy like any other prescription, I briefly read through the warnings, but like everyone on here, I guess they believed these side effects to be rare, and as I read more and more, these side effects are not rare at all. It should be read if you take Levaquin or fluroquinolones you agree to poisoning your system and the least worst thing that can and will happen to you is that you get tendonitis in every joint in your body.

The worst case, your kidneys and heart shut down and you die from systematic poisoning.

Good luck to everyone, And may you all get better, and read every prescription that you take, and make sure the benefits are worth the risks.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.